# SDR SWAA105697

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 52,634 hours, 43,581 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  16Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 578, STR 11L.  R&R CLIP PER SRM AND BAC DWG.
